miun.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Asymptotic normality of a new estimator of the Mahalanobis distance.: (translation from Teor. Veroyatn. Mat. Stat., Kiev 41, 29-33 (1989))
1990 (English)In: Theory of Probability and Mathematical Statistics, ISSN 0094-9000, Vol. 41, 33-36 p.Article in journal (Refereed) Published
Abstract [en]

This paper deals with the construction and properties of a Mahalanobis distance estimator under fulfillment of the Kolmogorov conditions. Consistency and asymptotic normality of the estimator are proved.

Place, publisher, year, edition, pages
1990. Vol. 41, 33-36 p.
Keyword [en]
Mahalanobis distance estimator, Kolmogorov conditions, asymptotic normality
National Category
Mathematics
Identifiers
URN: urn:nbn:se:miun:diva-1374Local ID: 1581OAI: oai:DiVA.org:miun-1374DiVA: diva2:26406
Available from: 2008-09-30 Created: 2008-09-30 Last updated: 2011-04-12Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Pavlenko, Tatjana
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 25 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf